Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Schauder decompositions in $ (m)$


Author: David W. Dean
Journal: Proc. Amer. Math. Soc. 18 (1967), 619-623
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0217575-9
MathSciNet review: 0217575
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Normed linear spaces, Springer, Berlin, 1958. MR 0094675 (20:1187)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Vol. 1, Interscience, New York, 1958.
  • [3] A. Grothendieck, Sur les applications lineaires faiblement compactes d'espaces du type $ C(K)$, Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [4] R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 0039915 (12:616b)
  • [5] S. Karlin, Bases in Banach spaces, Duke Math J. 15 (1948), 971-985. MR 0029103 (10:548c)
  • [6] C. W. McArthur and J. R. Retherford, Uniform and equicontinuous Schauder bases of subspaces, Canad. J. Math. 17 (1965), 207-212. MR 0173934 (30:4141)
  • [7] W. H. Ruckle, The infinite sum of closed subspaces of an $ F$-space, Duke Math. J. 31 (1964), 543-554. MR 0166589 (29:3862)
  • [8] B. L. Sanders, Decompositions and reflexivity in Banach spaces, Proc. Amer. Math. Soc. 16 (1965), 204-208. MR 0172092 (30:2318)
  • [9] -, On the existence of Schauder decompositions in Banach spaces, Proc. Amer. Math. Soc. 16 (1965), 987-990. MR 0180835 (31:5065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217575-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society